# SDR AALA980771

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1465K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11491
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1474 - DURING TAXIING OUT, EMERGENCY EXIT FLOOR PATH LIGHTING ILLUMINATED FROM SEAT ROW 12 AFT AND THEN EXTINGUISHED WITH SYSTEM ARMED.  REPLACED EMERGENCY EXIT FLOOR LIGHTING BATTERY PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
